ON A TOPOLOGICAL OBSERVATION CONNECTED WITH TOPOLOGY AND *-TOPOLOGY


EKİCİ E.

MATHEMATICA MONTISNIGRI, vol.43, pp.10-17, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 43
  • Publication Date: 2018
  • Title of Journal : MATHEMATICA MONTISNIGRI
  • Page Numbers: pp.10-17

Abstract

Valuable collections such as semiopen, *-open, semi*-I-open etc. have been handled in the most of the research areas of the topology for many applications. In the present paper, a new topological collection, namely semi(I)*-open sets, containing topology and *-topology is introduced and studied. Basic investigations of semi(I)*-open subsets are discussed.